American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Shuang Zhang. Factorizations of invertible operators and $K$-theory of $C^*$-algebras . Bull. Amer. Math. Soc. 28 (1993) 75-83. MR 1164064.
Abstract, references, and article information   
View Article: PDF

[2] Sergio Doplicher and John E. Roberts. Compact Lie groups associated with endomorphisms of $C^*$-algebras. Bull. Amer. Math. Soc. 11 (1984) 333-338. MR 752792.
Abstract, references, and article information   
View Article: PDF

[3] K. R. Goodearl. Von Neumann regular rings: connections with functional analysis. Bull. Amer. Math. Soc. 4 (1981) 125-134. MR 598680.
Abstract, references, and article information   
View Article: PDF

[4] Jonathan Rosenberg and Claude Schochet. The classification of extensions of $C^ *$-algebras. Bull. Amer. Math. Soc. 4 (1981) 105-110. MR 590821.
Abstract, references, and article information   
View Article: PDF

[5] Claude Schochet. Homogeneous extensions of $C^*$-algebras and $K$-theory. I. Bull. Amer. Math. Soc. 3 (1980) Part 1:715-718. MR 571375.
Abstract, references, and article information   
View Article: PDF

[6] David A. Edwards and Harold M. Hastings. Generalized Steenrod homology theories. Bull. Amer. Math. Soc. 82 (1976) 328-330. MR 0431138.
Abstract, references, and article information   
View Article: PDF

[7] Norberto Salinas. Extensions of $C^*$-algebras and essentially $n$-normal operators. Bull. Amer. Math. Soc. 82 (1976) 143-146. MR 0633372.
Abstract, references, and article information   
View Article: PDF

[8] Lawrence G. Brown. Operator algebras and algebraic $K$-theory. Bull. Amer. Math. Soc. 81 (1975) 1119-1121. MR 0383090.
Abstract, references, and article information   
View Article: PDF

[9] L. Pukanszky. Lie groups with completely continuous representations. Bull. Amer. Math. Soc. 81 (1975) 1061-1063. MR 0422516.
Abstract, references, and article information   
View Article: PDF

[10] Erik M. Alfsen and Frederic W. Shultz. On the geometry of noncommutative spectral theory. Bull. Amer. Math. Soc. 81 (1975) 893-895. MR 0377549.
Abstract, references, and article information   
View Article: PDF

[11] Jerome Kaminker and Claude Schochet. Steenrod homology and operator algebras. Bull. Amer. Math. Soc. 81 (1975) 431-434. MR 0450997.
Abstract, references, and article information   
View Article: PDF

[12] Carl Pearcy and Norberto Salinas. Finite-dimensional representations of separable $C^*$-algebras. Bull. Amer. Math. Soc. 80 (1974) 970-972. MR 0377527.
Abstract, references, and article information   
View Article: PDF

[13] L. Pukanszky. Characters of connected Lie groups. Bull. Amer. Math. Soc. 80 (1974) 709-712. MR 0360936.
Abstract, references, and article information   
View Article: PDF

[14] Colin E. Sutherland. Direct integral theory for weights, and the Plancherel formula. Bull. Amer. Math. Soc. 80 (1974) 456-461. MR 0338789.
Abstract, references, and article information   
View Article: PDF

[15] L. G. Brown, R. G. Douglas and P. A. Fillmore. Extensions of $C^*$-algebras, operators with compact self-commutators, and $K$-homology. Bull. Amer. Math. Soc. 79 (1973) 973-978. MR 0346540.
Abstract, references, and article information   
View Article: PDF

[16] J. H. Anderson. Derivation ranges and the identity. Bull. Amer. Math. Soc. 79 (1973) 705-708. MR 0322518.
Abstract, references, and article information   
View Article: PDF

[17] A. J. Lazar and D. C. Taylor. Double centralizers of Pedersen's ideal of a $C^*$-algebra. II. Bull. Amer. Math. Soc. 79 (1973) 361-366. MR 0328611.
Abstract, references, and article information   
View Article: PDF

[18] Yvonne Yuen. Groups of invertible elements of Banach algebras. Bull. Amer. Math. Soc. 79 (1973) 82-84. MR 0306929.
Abstract, references, and article information   
View Article: PDF

[19] A. J. Lazar and D. C. Taylor. Double centralizers of Pedersen's ideal of a $C^* $-algebra. Bull. Amer. Math. Soc. 78 (1972) 992-997. MR 0328610.
Abstract, references, and article information   
View Article: PDF

[20] Marc A. Rieffel. Induced representations of $C^* $-algebras. Bull. Amer. Math. Soc. 78 (1972) 606-609. MR 0301519.
Abstract, references, and article information   
View Article: PDF

[21] Karl Heinrich Hofmann. Representations of algebras by continuous sections. Bull. Amer. Math. Soc. 78 (1972) 291-373. MR 0347915.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1